Verlagslink DOI: 10.1007/978-3-030-83823-2_62
Titel: Waiter-Client Games on Randomly Perturbed Graphs
Sprache: Englisch
Autor/Autorin: Clemens, Dennis  
Hamann, Fabian  
Mogge, Yannick 
Parczyk, Olaf 
Schlagwörter: Connectivity; Hamilton cycles; Randomly perturbed graphs; Waiter-Client games
Erscheinungs­datum: 2021
Quellenangabe: Trends in Mathematics 14: 397-403 (2021)
Zusammenfassung (englisch): 
Waiter-Client games are played on a hypergraph (X, F), where F⊆ 2X denotes the family of winning sets. During each round, Waiter offers a predefined amount (called bias) of elements from the board X, from which Client takes one for himself while the rest go to Waiter. Waiter wins the game if she can force Client to occupy any winning set F∈ F. In this paper we consider Waiter-Client games played on randomly perturbed graphs. These graphs consist of the union of a deterministic graph Gα on n vertices with minimum degree at least αn and the binomial random graph Gn,p. Depending on the bias we determine the order of the threshold probability for winning the Hamiltonicity game and the k-connectivity game on Gα∪ Gn,p.
URI: http://hdl.handle.net/11420/10350
ISSN: 2297-0215
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Teil der Schriftenreihe: Trends in Mathematics 
Bandangabe: 14
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

56
Letzte Woche
0
Letzten Monat
5
checked on 01.10.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.